MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC SWANSON FINGER JOINT 2 W/O GROMMETS; PROSTHESIS, FINGER, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC SWANSON FINGER JOINT 2 W/O GROMMETS; PROSTHESIS, FINGER, POLYMER
Catalog Number 4700002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the physician had implanted a size 2 swanson flexible finger implant.The implant broke a day after the procedure.No additional information was available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint could not be confirmed, as the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not identify any abnormalities.No corrective actions are required at this time.A review of the labeling did not identify any abnormalities.No indications of material-related, manufacturing-related, or design-related issues were identified during the investigation.More detailed information regarding the complaint event is required in order to determine the root cause of the complaint event.If the device is returned or if additional information is provided, the investigation will be reassessed.

Brand Name
SWANSON FINGER JOINT 2 W/O GROMMETS
Common Device Name
PROSTHESIS, FINGER, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24094986
Report Number3010667733-2026-00050
Device Sequence Number16051485
Product Code KWF
UDI-Device Identifier00840420121684
UDI-Public(01)00840420121684(11)250506(17)330506(10)1820664
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number4700002
Device Lot Number1820664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown